AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
A Classification Theorem for Homotopy Commutative \(H\)-Spaces with Finitely Generated \(\bmod 2\) Cohomology Rings
Michael Slack

Memoirs of the American Mathematical Society
1991; 116 pp; softcover
Volume: 92
ISBN-10: 0-8218-2514-3
ISBN-13: 978-0-8218-2514-3
List Price: US$27
Individual Members: US$16.20
Institutional Members: US$21.60
Order Code: MEMO/92/449
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia